# SDR GAIA01228ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED IN FORWARD CARGO FRAME BS 720 HAS 2 DENTS AT STRINGER 25L.  ACCOMPLISHED BS 720 FRAME REPAIR AT STRINGER 25L IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 3.  (M)
